MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENDOPATH; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ENDOPATH; STAPLE, IMPLANTABLE
Catalog Number ATS45
Medical Device Problem Codes Failure to Form Staple (2579); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the staple line did not close properly, causing bleeding in the intra-op, forcing the surgeon to perform cecal appendix raffia.The patient recovered from the procedure and is now well, with no further information.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/17/2026.B3: only event year known: 2026.D4: batch #unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: 1.Were any staples delivered into the tissue at all? 2.What was the appearance of the deployed staples (b-formed, malformed, goal post/legs straight)? 3.Was the staple line interrupted; staples not present/visible on any portion of the staple line? 4.How was the bleeding controlled? 5.How much blood was lost (ml)? 6.Did the patient require a transfusion? 7.Did the patient need any different type of post op care due to the bleeding? 8.Did the procedure have to be converted to open? the lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENDOPATH
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
PR   00969
+1(303)552-6892
MDR Report Key50804125
Report Number3005075853-2026-07648
Device Sequence Number10610531
Product Code GDW
UDI-Device Identifier10705036001072
UDI-Public10705036001072
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K070887
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberATS45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown